Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Breast soreness after taking birth control pills and keflex - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   Hi
User :   i have a question. i started taking the generic for keflex. i am on trinessa birth control and since i started taking keflex, my nipples only have been SO sore
Doctor :  
User :   could this be because keflex is messing up the hormones in my birth control or what? i don't think i'm pregnant..
User :   but it's freaking me out
Doctor :   may i know when did you start the Keflex
User :   i started it on Wednesday morning
User :   Tuesday morning.
User :   and i have been having the soreness since i woke up on wednesday morning after taking a few doses of keflex
Doctor :   For what reason you have been prescribed kefles
User :   for a tonsil infection.
User :   would this be interacting with my birth control and causing my hormones to be messed up ? is that possible..
Doctor :   these are cefalosporins
Doctor :  
they have usual side effects of diarrohea
Doctor :  
most commonly

Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor